# SDR USAA920082014

- Difficulty date: October 10, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,963 hours, 45,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C3184725
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C21 MAJOR REPAIR NR 6139589 CORROSION ON WEB BETWEEN BS986.5 TO BS1006, WL208.1, RBL43.  REPLACED WEB BETWEEN BS986.5 TO BS1006, WL208.1, RBL43 IAW BOEING DRAWING NR 65C31847 AMD B737 SRM 51-40-02-0G.
